# SDR CALA2025062505856

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 69,395 hours, 31,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A9926
- Condition: Faulted
- Location: L2
- Part time: 722,656 hours, 711,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLEASE CHECK THE SLIDE PRESSURE GAUGE AT DOOR 2L AND REPLACE SLIDE IF THE NEEDLE IS IN AREA B CARRIED BY ELB ORIGINAL CYCLES LIMIT OF: 001 EXTENDED BY   001 NEW TIME REMAINING  001. REMOVED AND REPLACED DOOR 2 LEFT EVACUATION SLIDE REF 25-62-44. OPS CHECK SATISFACTORY.   ACCOMPLISHED RII INSPECTION OF DOOR 2 LEFT EVACUATION SLIDE REPLACEMENT REF 25-62-44.
